MathSciNet Relay Station
MathSciNet bibliographic data
MR496808 32C45 (32G11)
Becker, Joseph; Gurjar, Rajendra Curves with large tangent space. Trans. Amer. Math. Soc. 242 (1978), 285–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement